# SDR 2007FA0001032

- Difficulty date: October 22, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N59K
- Make and model: Rkwell NA26560
- Aircraft serial: 30682
- Aircraft time: 8,052 hours
- Engine: Pwa JT12A8
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 354021
- Condition: Deformed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING SLEEVE SLID OFF OF DUCT CAUSING LOSS OF PRESSURIZATION.  EMERGENCY PRESSURIZATION FUNCTIONED NORMALLY.  CLAMPS TIGHTENED TOO TIGHT AND DEFORMED FIBERGLASS DUCT.  RECOMMEND METAL SLEEVE BE INSTALLED TO ALLEVIATE DEFORMATION. (K)
